Skip navigation
Skip navigation

Amantadine in Chinese 'Cold and Flu' tablets: the cause of psychosis in a healthy man

Turbayne, Alexander K B; Xu, Tina; Swaminathan, Ashwin

Description

We report the case of a healthy young man presenting with severe drug‐induced psychosis after the ingestion of an over‐the‐counter (OTC) Chinese ‘Cold and Flu’ medication containing amantadine, an anti‐viral medication.

CollectionsANU Research Publications
Date published: 2018
Type: Journal article
URI: http://hdl.handle.net/1885/186633
Source: Internal Medicine Journal
DOI: 10.1111/imj.13780

Download

File Description SizeFormat Image
01_Turbayne_Amantadine_in_Chinese_%27Cold_2018.pdf6.34 MBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator